# SDR SWAA092852

- Difficulty date: May 1, 2009
- Submitted: May 7, 2009
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 33,841 hours, 19,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND L1 DOOR EMERGENCY EVAC SLIDE FELL OUT, DID NOT DEPLOY.  INSTALLED SLIDE PER MM.
